# SDR 2002FA0000823

- Difficulty date: July 5, 2002
- Submitted: July 5, 2002
- Operation: General aviation
- Aircraft: N243SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8212
- Aircraft time: 1,928 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 05412024
- Condition: Debonded
- Location: Lt Mlg
- Part time: 1,928 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION FOUND THE RUBBER TYPE BUSHING HAD BECOME LOOSE AND SLID DOWN THE LEFT GEAR LEG, RESULTING IN METAL TO METAL CONTACT OF THE GEAR LEG AND BUSHING SLEEVE. JACKED A/C, REMOVED GEAR LEG AND OLD BUSHING. INSPECTED GEAR LEG, FOUND DAMAGE LIMITED TO PAINTED SURFACES, REPAINTED GEAR LEG AS NEEDED, INSTALLED NEW BUSHING ASSEMBLY, REINSTALLED GEAR LEG. BLED BRAKES AND RETURNED TO SERVICE.
